# SDR AALA201906149009

- Difficulty date: June 13, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 11,291 hours, 4,269 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON PUTTING APU BLEED ON, ALL FLIGHT ATTENDANTS COMPLAINED OF DIRTY SOCK SMELL. MAINTENANCE PERFORMED JOB CARD 05-96-70 AND FOUND APU TO BE SOURCE OF ODOR.  MAINTENANCE ACCOMPLISHED MCM CARD 05-96-86, DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM, AND PERFORMED SATISFACTORY OPERATIONAL CHECK, NO ODOR NOTED.
